MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. DEROYAL SMALL GENERAL PACK; GENERAL SURGERY TRAY

DEROYAL INDUSTRIES, INC. DEROYAL SMALL GENERAL PACK; GENERAL SURGERY TRAY
Model Number 89-2580
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Sparking in the patient causing lots of smoke.

Brand Name
DEROYAL SMALL GENERAL PACK
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
200 debusk ln.
powell TN 37849
MDR Report Key18442947
Report Number18442947
Device Sequence Number8114308
Product Code LRO
UDI-Device Identifier00749756281416
UDI-Public(01)00749756281416
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/15/2023
Report Date (Section F) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number89-2580
Device Lot Number59960381
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/04/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight99 KG
Patient RaceWhite
Date Report Sent to FDA12/15/2023